# SDR SWAA2022120770965

- Difficulty date: November 13, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BRACKET UNDER FIXED T/E PANEL INBD OF DEFLECTION CONTROL RIB HAS CRACK THRU RIVET HOLE O/B SIDE.  REMOVED THE CRACKED BRACKET IAW SRM 51-40-02.   MATCHED DRILLED A NEW BRACKET IAW SRM 51-40-05.   INSTALLED THE NEW BRACKET IAW SRM 51-40-02.
